# SDR C2XA09TY025

- Difficulty date: February 1, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 0889
- Aircraft time: 9,866 hours, 5,302 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR LAV SMOKE INDICATION.  MAINTENANCE COMPLIED WITH A VISUAL CHECK, BOROSCOPE BOTH ENGINES AND TEST FLEW TO CLE AND NO FURTHER ISSUES WERE NOTED.  TEST FLIGHT GOOD.  RELEASED BACK TO SERVICE.  RESULTS OF THE ENGINE TEARDOWN REVEALED LEAKAGE FROM THE COOL FRONT SUMP.
